# SDR CA970922002

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 208313901
- Condition: Worn
- Location: Reduction Gearbx
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL FOUND IN CHIP DETECTORS CONDITION 3. ON TEARDOWN IDLER GEAR AND SPIRAL GEAR SHAFT (P/N 208313603) WERE FOUND BADLY WORN.
